Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 20, 2013, 5:03 PM EDT for Osceola County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 5:03 PM EDT (21:03 UTC)
- Expired
- Jun 20, 2013, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 68 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:40 PM EDT | TSTM WND GST 49 | 6 Sse West Lake Toho, FL | SOUTH FLORIDA WATER MANAGEMENT DISTRICT OBSERVATION STATION MEASURED 43 KT/49 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS52 KMLB 202103
SVRMLB
FLC097-202145-
/O.NEW.KMLB.SV.W.0031.130620T2103Z-130620T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL OSCEOLA COUNTY IN FLORIDA
* UNTIL 545 PM EDT.
* AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAINT CLOUD...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
NARCOOSSEE AND HARMONY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2835 8138 2835 8124 2834 8107 2802 8121
2807 8135 2808 8135 2808 8138 2811 8146
2814 8146 2814 8151
TIME...MOT...LOC 2103Z 295DEG 19KT 2825 8131
$$
WEITLICH2 follow-up statements
456
WWUS52 KMLB 202114
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
514 PM EDT THU JUN 20 2013
FLC097-202145-
/O.CON.KMLB.SV.W.0031.000000T0000Z-130620T2145Z/
OSCEOLA-
514 PM EDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTH CENTRAL OSCEOLA COUNTY...
AT 511 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SAINT CLOUD...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLIGATOR LAKE AND HARMONY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2835 8138 2835 8124 2834 8107 2802 8121
2807 8135 2808 8135 2808 8138 2811 8146
2814 8146 2814 8151
TIME...MOT...LOC 2114Z 301DEG 10KT 2819 8132
$$
WEITLICH367
WWUS52 KMLB 202129
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT THU JUN 20 2013
FLC097-202138-
/O.CAN.KMLB.SV.W.0031.000000T0000Z-130620T2145Z/
OSCEOLA-
529 PM EDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OSCEOLA COUNTY
IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY
RAIN...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING STRIKES WILL
CONTINUE TO BE POSSIBLE.
LAT...LON 2835 8138 2835 8124 2834 8107 2802 8121
2807 8135 2808 8135 2808 8138 2811 8146
2814 8146 2814 8151
TIME...MOT...LOC 2128Z 301DEG 10KT 2817 8128
$$
WEITLICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:00 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 20, 3:00 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 300 PM EDT THU JUN 20 2013 .DISCUSSION... ...HIGH WEEKEND RAIN CHANCES AS A TROPICAL WAVE APPROACHES... CURRENT-TONIGHT...COVERAGE/INTENSITY OF DIURNAL CONVECTION IS MUCH HIGHER OVER THE SRN AND ERN CWA THIS AFTERNOON COMPARED TO WED. SW FLOW HAS BACKED AND WEAKENED SOME AS THE LOW LEVEL RIDGE AXIS CONTINUES TO LIFT NORTH INTO THE CWA...AND AS A RESULT THE LOCAL ENVIRONMENT HAS BECOME MORE FAVORABLE FOR FUNNEL CLOUDS AND WATER/LANDSPOUTS ALONG MESO BOUNDARIES TODAY (TWO REPORTS HAVE COME INTO THE OFFICE ALREADY) MADE EARLY ZFP ISSUANCE WITH PRE-FIRST PD. FRI-SUN...SURFACE TROUGH TO THE NORTH WEAKENS WITH SLIGHT EROSION IN H50 HEIGHTS AS E-SE FLOW BECOMES BETTER ESTABLISHED AND DEEPENS BY THIS WEEKEND. MEAN PWATS REMAIN A LITTLE HIGHER OVER THE NWRN CWA FRIDAY FROM THE OLD SURFACE TROUGH...WHICH FAVORS SLIGHTLY HIGHER POPS THERE. EVEN AFTER THIS FEATURE LIFTS NORTH/WANES LATE FRIDAY... A FAIRLY VIGOROUS TROPICAL WAVE WILL MOVE NW AROUND PERIPHERY OF ATLANTIC HIGH PRESSURE FROM THE BAHAMAS AND INTO CTRL-SRN FL... BRINGING ADDITIONAL MOISTURE/LOW LEVEL CONVG INTO THE AREA. NUDGED POPS UP TO 60 SAT AND 40-50 SUN. MAX TEMPS IN THE L90S INLAND AND UPPER 80S ALONG THE COAST. OVERNIGHT MINS IN THE MID 70S...PERHAPS SOME UPPER 70S IMMEDIATE TREASURE COAST DUE TO SELY ONSHORE FLOW. MON-THU...RIDGE ALOFT BUILDS OVER THE SE AND SURFACE RIDGE AXIS WILL BE LOCATED TO THE NORTH NEXT WEEK. THIS WILL KEEP EC FL IN A GENERAL SE FLOW. INFLUENCE OF RIDGE ALOFT MAY ACT TO NUDGE MAX TEMPS UP A TAD AND DECREASE POPS A BIT...BUT STILL IN THE 30/40 PERCENT RANGE. HIGHS LOWER 90S INLAND AND UPPER 80S/NEAR 90 COAST. && .AVIATION...MADE SEVERAL AMDS TO INTRODUCE TEMPO GROUPS WHERE THEY WEREN'T ALREADY IN PLACE. OTRW...TIMING OF ONSET OF TS IS PRETTY MUCH AS ADVERTISED IN THE 18Z TAF PACKAGE. IFR CIGS/VSBYS WITH VRB20G30KT EXPECTED IN INTENSE CELLS WHICH WILL CONTINUE TO IMPACT IN AND AROUND LOCAL AERODROMES THROUGH AT LEAST 02Z. && .MARINE...SE WINDS OF 10-15KT FROM THIS WEEKEND THROUGH NEXT TUESDAY. FULLY EXPECT TO HAVE TO SHAVE AT LEAST A FOOT OFF OF LOCAL SWAN MODEL COMBINED SEA HGTS ONCE AGAIN...ALTHOUGH WITH WINDS BACKING TO ONSHORE WE STAND A MUCH HIGHER LIKELIHOOD OF HAVING SEAS BUILD TO AROUND 4FT WELL OFFSHORE THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 90 75 87 / 30 60 30 60 MCO 73 92 73 92 / 30 50 30 60 MLB 75 89 77 87 / 30 40 20 60 VRB 74 89 76 87 / 20 30 20 60 LEE 74 92 73 92 / 30 60 30 60 SFB 74 92 74 92 / 30 50 30 60 ORL 75 92 74 91 / 30 50 30 60 FPR 73 88 76 88 / 20 20 20 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...CRISTALDI RADAR/IMPACT WX....WIMMER
Hazardous weather outlook, Jun 20, 12:09 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1209 PM EDT THU JUN 20 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-202100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1209 PM EDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... THE INTERACTING OF THE EAST COAST SEA BREEZE AND THE PREVAILING SOUTH TO SOUTHWEST WINDFLOW WILL HELP TO PRODUCE SCATTERED LIGHTNING STORMS FROM MID TO LATE AFTERNOON THROUGH THE EVENING ALONG AN AREA THAT SHOULD STRETCH FROM NORTHERN VOLUSIA COUNTY TO EASTERN OKEECHOBEE AND THE WESTERN PORTIONS OF SAINT LUCIE AND MARTIN COUNTIES. A LINGERING STORM OR TWO OVER THE INTERIOR MAY LAST UNTIL MIDNIGHT. THE PRIMARY WEATHER HAZARDS WILL BE CLOUD GROUND LIGHTNING STRIKES...WIND GUSTS TO 45 MPH...LOCALLY HEAVY RAINFALL AND LOCALIZED TEMPORARY FLOODING DUE TO THE HEAVY RAINFALL. THE FLOODING SHOULD BE SHORT LIVED UNTIL THE DRAINAGE SYSTEMS CATCH UP TO THE LOCALLY HEAVY RAINS. .FLOOD IMPACT... SLOW STORM MOTION WILL ALLOW FOR LOCALLY HEAVY RAINFALL ACROSS EAST CENTRAL FLORIDA. RAINFALL AMOUNTS UP TO TWO TO THREE INCHES WITH THE STRONGEST STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. .MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 35 KNOTS OR GREATER ACROSS THE INLAND LAKES AND INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS MAINLY NORTH OF FORT PIERCE INLET FROM THIS AFTERNOON INTO THE EVENING HOURS. .RIP CURRENT IMPACT... AN EASTERLY SWELL WILL GENERATE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF THE PULL OF THE CURRENT...AND THEN SWIM BACK TO SHORE. ALWAYS SWIM WITHIN SIGHT OF A LIFE GUARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DEVELOPING SOUTHEAST FLOW ON FRIDAY INTO EARLY NEXT WEEK AND ADEQUATE MOISTURE LEVELS WILL PRODUCE SCATTERED LIGHTNING STORMS OVER THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER
In the hours before
Local storm report, Jun 20, 3:51 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
06/20/2013 M63 MPH AMZ552 FL OTHER FEDERAL
USAF 30 FT TOWER NUMBER 1007 MEASURED GUST OF 55 KT/63
MPH. LOCATED IN INTRACOASTAL NEAR NASA CAUSEWAY.
&&
ARBSpecial weather statement, Jun 20, 4:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT THU JUN 20 2013
FLZ047-147-202045-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
400 PM EDT THU JUN 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER CENTRAL BREVARD COUNTY...
* UNTIL 445 PM EDT.
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
SHARPES...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CANAVERAL GROVES.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2827 8081 2850 8088 2852 8078 2843 8075
2841 8073 2852 8074 2852 8076 2854 8071
2838 8065 2837 8066 2835 8064 2833 8065
2832 8065 2834 8064 2831 8063
TIME...MOT...LOC 2000Z 328DEG 8KT 2845 8078
WEITLICHSpecial weather statement, Jun 20, 4:02 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT THU JUN 20 2013
FLZ064-202100-
MARTIN-
402 PM EDT THU JUN 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER EASTERN MARTIN COUNTY...
* UNTIL 500 PM EDT.
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM 6 MILES
SOUTHWEST OF PALM CITY TO 3 MILES EAST OF INDIANTOWN. THESE STORMS
WERE NEARLY STATIONARY BUT ARE EXPECTED TO DRIFT SLOWLY EASTWARD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2720 8046 2721 8029 2723 8028 2724 8022
2721 8019 2723 8019 2724 8021 2725 8018
2721 8015 2716 8015 2697 8007 2697 8014
2695 8015 2695 8047
TIME...MOT...LOC 2001Z 254DEG 2KT 2710 8035
BOWENLocal storm report, Jun 20, 4:12 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST NNW PORT SAINT JOHN 28.48N 80.79W
06/20/2013 M63 MPH BREVARD FL OTHER FEDERAL
USAF 54 FT TOWER NUMBER 1204 MEASURED 53 KT/61 MPH WIND
GUST.
&&
ARBSpecial weather statement, Jun 20, 4:16 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT THU JUN 20 2013
FLZ045-053-202100-
ORANGE-OSCEOLA-
416 PM EDT THU JUN 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER SOUTHERN ORANGE COUNTY...NORTHWESTERN OSCEOLA
COUNTY...
* UNTIL 500 PM EDT.
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER KISSIMMEE
AIRPORT...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CAMPBELL...OSCEOLA HERITAGE PARK AND SEA
WORLD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2850 8154 2842 8120 2812 8132 2820 8153
2826 8156 2826 8161
TIME...MOT...LOC 2016Z 298DEG 4KT 2833 8146
WEITLICHSpecial weather statement, Jun 20, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
458 PM EDT THU JUN 20 2013
FLZ053-202145-
OSCEOLA-
458 PM EDT THU JUN 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHERN OSCEOLA COUNTY...
* UNTIL 545 PM EDT.
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
KISSIMMEE...MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE AUSTIN TINDALL PARK AND SAINT CLOUD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2835 8142 2835 8109 2803 8124 2806 8137
2807 8135 2808 8135 2808 8145 2809 8146
2814 8146 2814 8151
TIME...MOT...LOC 2056Z 283DEG 14KT 2827 8134
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:33 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 20, 2:44 PM EDT | Special Weather Statement | MLB | Seminole | 46 min |
| Jun 20, 2:49 PM EDT | Special Marine Warning | MLB | 86 min | |
| Jun 20, 3:15 PM EDT | Areal Flood Advisory | MLB | Brevard | 90 min |
| Jun 20, 4:00 PM EDT | Special Weather Statement | MLB | Brevard | 45 min |
| Jun 20, 4:02 PM EDT | Special Weather Statement | MLB | Martin | 58 min |
| Jun 20, 4:05 PM EDT | Special Marine Warning | MLB | 85 min | |
| Jun 20, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jun 20, 4:26 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 94 min |
| Jun 20, 4:34 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 86 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | MLB | Osceola | 47 min |
| Jun 20, 5:06 PM EDT | Special Weather Statement | MLB | Lake | 39 min |
| Jun 20, 5:36 PM EDT | Areal Flood Advisory | MLB | Lake | 114 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.